# SDR 95ZZZX3167

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: 650B
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 2719115075
- Condition: Shorted
- Location: Overlay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUSE FLIGHT, SMOKE STARTED COMING FROM AREA OF RIGHT ESSENTIAL LIGHTED OVERLAY PANEL.  OVERLAY PANEL APPEARED TO HAVE SHORTED INTERNALLY.
